Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
central limit theorem; dyadic diffusion; fractional diffusion; stable process; wavelet analysis
Summary:
We obtain the fundamental solution kernel of dyadic diffusions in $\mathbb {R}^+$ as a central limit of dyadic mollification of iterations of stable Markov kernels. The main tool is provided by the substitution of classical Fourier analysis by Haar wavelet analysis.
References:
[1] Actis, M., Aimar, H.: Dyadic nonlocal diffusions in metric measure spaces. Fract. Calc. Appl. Anal. 18 (2015), 762-788. DOI 10.1515/fca-2015-0046 | MR 3351499 | Zbl 1320.43003
[2] Actis, M., Aimar, H.: Pointwise convergence to the initial data for nonlocal dyadic diffusions. Czech. Math. J. 66 (2016), 193-204. DOI 10.1007/s10587-016-0249-y | MR 3483232 | Zbl 06587883
[3] Aimar, H., Bongioanni, B., Gómez, I.: On dyadic nonlocal Schrödinger equations with Besov initial data. J. Math. Anal. Appl. 407 (2013), 23-34. DOI 10.1016/j.jmaa.2013.05.001 | MR 3063102 | Zbl 1306.35106
[4] Bucur, C., Valdinoci, E.: Nonlocal Diffusion and Applications. Lecture Notes of the Unione Matematica Italiana 20, Springer, Cham (2016). DOI 10.1007/978-3-319-28739-3 | MR 3469920 | Zbl 06559661
[5] Caffarelli, L., Silvestre, L.: An extension problem related to the fractional Laplacian. Commun. Partial Differ. Equations 32 (2007), 1245-1260. DOI 10.1080/03605300600987306 | MR 2354493 | Zbl 1143.26002
[6] Chung, K. L.: A Course in Probability Theory. Academic Press, San Diego (2001). MR 1796326 | Zbl 0980.60001
[7] Dipierro, S., Medina, M., Valdinoci, E.: Fractional Elliptic Problems with Critical Growth in the Whole of $\mathbb R^n$. Appunti. Scuola Normale Superiore di Pisa (Nuova Series) 15, Edizioni della Normale, Pisa (2017). DOI 10.1007/978-88-7642-601-8 | MR 3617721 | Zbl 06684812
[8] Valdinoci, E.: From the long jump random walk to the fractional Laplacian. Bol. Soc. Esp. Mat. Apl., S$\vec{ {e}}$MA 49 (2009), 33-44. MR 2584076 | Zbl 1242.60047
[9] Wojtaszczyk, P.: A Mathematical Introduction to Wavelets. London Mathematical Society Student Texts 37, Cambridge University Press, Cambridge (1997). DOI 10.1017/CBO9780511623790 | MR 1436437 | Zbl 0865.42026
Partner of
EuDML logo